# SDR CALA2023061601884

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 143T82361
- Condition: Corroded
- Location: Sta 498
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7023, FWD CGO COMPT- STA 498 RBL 39" LATERAL TORQUE BOX PNL SUPPORT CHORD LWR SURFACE FOUND CORROSION TRANSFER REF HXWO 1883060 AND ORIGINATED BY EMP V930061 FWD CARGO COMPT STA498 RBL30 TO RBL40 LATERAL TORQUE BOX WORK ACCOMPLISHED BY MECHANIC V897549 INSPECTED BY V896375 PANEL SUPPORT CHORD REPLACED AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02 , ATTACH MAINTENANCE WORKSHEET FORM 44-0008 ITEM 1 TO ITEM 9 ACCOMPLISHED RII INSPECTED BY V898550 ADD EMP:V898550
